# SDR DL72S970498

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Support
- Condition: Worn
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 F1 - STA 720D VERTICAL BULKHEAD SUPPORTS WORN AT UPPER ATTACH POINTS LT ABOVE STRINGER 26 LT AND RT ABOVE STR 26 RT.   INSTALLED REPAIR PER SRM 53-10-9 FIG. 9.
